# SDR AALA20110301DFW01

- Difficulty date: March 1, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- Aircraft time: 33,431 hours, 15,978 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Faulty
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT ORD-PVR.  CREW REPORTED NOSE GEAR UNSAFE INDICATION DURING FLIGHT.  EMERGENCY DECLARED FLIGHT DIVERTED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED THE D1-31 NOSE GEAR UP LOCK POSITION SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
